MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number FGS-0662
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Nausea (1970); Vomiting (2144); Radiation Exposure, Unintended (3164)
Date of Event 05/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient complained of nausea, vomiting and abdominal pain for 2 days and went to the emergency room.The adverse events occurred within 4 days post capsule procedure, preceded by bowel prep.The patient had 2 days extend hospitalization.A computed tomography (ct) abdomen revealed capsule was in the large bowel and no evidence of small bowel obstruction.The capsule sited on ct 4 days post index procedure and not considered a capsule retention.Exacerbation of crohn's disease, however possible relatedness to capsule only due to capsule was seen in the large bowel, but the patient passed the capsule naturally.No repeat procedure was needed.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8716327
Report Number9710107-2019-00269
Device Sequence Number2268174
Product Code NEZ
UDI-Device Identifier07290110360559
UDI-Public7290110360559
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K170210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberFGS-0662
Device Catalogue NumberFGS-0662
Device Lot Number43278U
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2019
Initial Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR
Patient Weight64